# SDR SWAA990877

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P06
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LEVEL FLIGHT 11,000 FT, THROTTLE REDUCED TO CRUISE SETTING.  SEVERE VIBRATION IN NR 2 ENGINE.  POWER RETARDED AND ENGINE VIBRATION STOPPED.  REMOVED AND REPLACED NR 2 ENGINE HMU PER MM.
